Lancaster EPrints

He+ dominance in the plasmasphere during geomagnetically disturbed periods: 1. Observational results

Denton, M.H. and Bailey, G.J. and Wilford, C.R. and Rodger, A.S. and Venkatraman, S. (2002) He+ dominance in the plasmasphere during geomagnetically disturbed periods: 1. Observational results. Annales Geophysicae, 20 (4). pp. 461-470. ISSN 0992-7689

[img]
Preview
PDF (art_770.pdf)
Download (427Kb) | Preview
    Item Type: Article
    Journal or Publication Title: Annales Geophysicae
    Uncontrolled Keywords: modelling helium He+ plasmasphere ionosphere DCS-publications-id ; art-770 ; DCS-publications-personnel-id ; 123
    Subjects: UNSPECIFIED
    Departments: Faculty of Science and Technology > Physics
    ID Code: 28038
    Deposited By: Dr Steve Marple
    Deposited On: 02 Nov 2009 14:26
    Refereed?: Yes
    Published?: Published
    Last Modified: 26 Jul 2012 16:43
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/28038

    Actions (login required)

    View Item